American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Ravi Agarwal, Martin Bohner and Samir Saker. Dynamic Littlewood-type inequalities. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Joaquim Martín and Mario Milman. A note on Coulhon type inequalities. Proc. Amer. Math. Soc. 142 (2014) 4221-4237.
Abstract, references, and article information   
View Article: PDF

[3] José Francisco de Oliveira and João Marcos do Ó. Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions. Proc. Amer. Math. Soc. 142 (2014) 2813-2828.
Abstract, references, and article information   
View Article: PDF

[4] David E. Edmunds, Ritva Hurri-Syrjänen and Antti V. Vähäkangas. Fractional Hardy-type inequalities in domains with uniformly fat complement. Proc. Amer. Math. Soc. 142 (2014) 897-907.
Abstract, references, and article information   
View Article: PDF

[5] Gabriel Acosta, Ricardo G. Durán and Fernando López García. Korn inequality and divergence operator: Counterexamples and optimality of weighted estimates. Proc. Amer. Math. Soc. 141 (2013) 217-232.
Abstract, references, and article information   
View Article: PDF

[6] Qiao-Hua Yang. Hardy type inequalities related to Carnot-Carath\'{e}odory distance on the Heisenberg group. Proc. Amer. Math. Soc. 141 (2013) 351-362.
Abstract, references, and article information   
View Article: PDF

[7] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information   
View Article: PDF

[8] Craig A. Sloane. A fractional Hardy-Sobolev-Maz’ya inequality on the upper halfspace. Proc. Amer. Math. Soc. 139 (2011) 4003-4016. MR 2823046.
Abstract, references, and article information   
View Article: PDF

[9] Xin Li. A comparison inequality for rational functions. Proc. Amer. Math. Soc. 139 (2011) 1659-1665. MR 2763755.
Abstract, references, and article information   
View Article: PDF

[10] Zuoliang Hou. Convexity of Hessian integrals and Poincaré type inequalities. Proc. Amer. Math. Soc. 138 (2010) 2099-2105. MR 2596048.
Abstract, references, and article information   
View Article: PDF

[11] Ryszard Smarzewski and Przemysław Rutka. Inequalities of Chernoff type for finite and infinite sequences of classical orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 1305-1315. MR 2578524.
Abstract, references, and article information   
View Article: PDF

[12] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information   
View Article: PDF

[13] María J. Carro and María Lorente. Rubio de Francia's extrapolation theorem for $B_p$ weights. Proc. Amer. Math. Soc. 138 (2010) 629-640.
Abstract, references, and article information   
View Article: PDF

[14] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[15] Natan Kruglyak and Eric Setterqvist. Sharp estimates for the identity minus Hardy operator on the cone of decreasing functions. Proc. Amer. Math. Soc. 136 (2008) 2505-2513. MR 2390520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir D. Stepanov. An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives. Proc. Amer. Math. Soc. 136 (2008) 1589-1597. MR 2373588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Javier Duoandikoetxea and Luis Vega. Some weighted Gagliardo-Nirenberg inequalities and applications. Proc. Amer. Math. Soc. 135 (2007) 2795-2802. MR 2317954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seng-Kee Chua and Richard L. Wheeden. A note on sharp 1-dimensional Poincaré inequalities. Proc. Amer. Math. Soc. 134 (2006) 2309-2316. MR 2213704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joaquim Martín and Mario Milman. Symmetrization inequalities and Sobolev embeddings. Proc. Amer. Math. Soc. 134 (2006) 2335-2347. MR 2213707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jana Björn, Stephen Buckley and Stephen Keith. Admissible measures in one dimension. Proc. Amer. Math. Soc. 134 (2006) 703-705. MR 2180887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean van Schaftingen. Universal approximation of symmetrizations by polarizations. Proc. Amer. Math. Soc. 134 (2006) 177-186. MR 2170557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Keith M. Rogers. Sharp van der Corput estimates and minimal divided differences. Proc. Amer. Math. Soc. 133 (2005) 3543-3550. MR 2163589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lorenzo D'Ambrosio. Hardy inequalities related to Grushin type operators. Proc. Amer. Math. Soc. 132 (2004) 725-734. MR 2019949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jani Onninen. A note on the isoperimetric inequality. Proc. Amer. Math. Soc. 131 (2003) 3821-3825. MR 1999929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gabriel Acosta and Ricardo G. Durán. An optimal Poincaré inequality in $L^1$ for convex domains. Proc. Amer. Math. Soc. 132 (2004) 195-202. MR 2021262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Certain extremal problems for polynomials. Proc. Amer. Math. Soc. 131 (2003) 2741-2751. MR 1974331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David E. Edmunds and Bohumír Opic. Equivalent quasi-norms on Lorentz spaces. Proc. Amer. Math. Soc. 131 (2003) 745-754. MR 1937412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pekka Koskela and Xiao Zhong. Hardy's inequality and the boundary size. Proc. Amer. Math. Soc. 131 (2003) 1151-1158. MR 1948106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan Malý and Lubos Pick. An elementary proof of sharp Sobolev embeddings. Proc. Amer. Math. Soc. 130 (2002) 555-563. MR 1862137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Aleksandra Cizmesija, Josip Pecaric and Ivan Peric. Mixed means and inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls. Proc. Amer. Math. Soc. 128 (2000) 2543-2552. MR 1676291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3